# SDR CA120605009

- Difficulty date: June 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 81141A010303
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RED *CABIN ALTITUDE* CAS MESSAGE POSTED AT 43,000 FT AND CREW NOTICED THE CABIN ALTITUDE WAS READING 10,300 FT.  AFTER 1 MINUTE, THE MESSAGE EXTINGUISHED. WHEN THE DESCENDED THROUGH FL198, THE RED, CABIN ALTITUDE, MESSAGE POSTED AGAIN FOR 30 SECONDS BEFORE EXTINGUISHING.
